RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osmolovskii, Nikolai Pavlovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 10
Presentations: 2

Number of views:
This page:613
Abstract pages:4197
Full texts:1696
References:191

http://www.mathnet.ru/eng/person17330
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204936

Publications in Math-Net.Ru
2018
1. A. V. Dmitruk, N. P. Osmolovskii, “Variations of the $v$-change of time in problems with state constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  76–92  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S49–S64  isi  scopus
2014
2. A. V. Dmitruk, N. P. Osmolovskii, “On the proof of Pontryagin's maximum principle by means of needle variations”, Fundam. Prikl. Mat., 19:5 (2014),  49–73  mathnet  mathscinet; J. Math. Sci., 218:5 (2016), 581–598
1998
3. N. P. Osmolovskii, F. Lempio, “Jacobi conditions and the riccati equation for a broken extremal”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 60 (1998),  187–215  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:5 (2000), 2572–2592
1988
4. N. P. Osmolovskii, “Higher-order necessary and sufficient conditions for Pontryagin and restricted-strong minima in an optimal control problem”, Dokl. Akad. Nauk SSSR, 303:5 (1988),  1052–1056  mathnet  mathscinet  zmath; Dokl. Math., 33:12 (1988), 883–885
1985
5. I. A. Asnis, A. V. Dmitruk, N. P. Osmolovskii, “Solution by the maximum principle of a problem on the energy-optimal control of the movement of a train”, Zh. Vychisl. Mat. Mat. Fiz., 25:11 (1985),  1644–1655  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 37–44
1980
6. A. V. Dmitruk, A. A. Milyutin, N. P. Osmolovskii, “Lyusternik's theorem and the theory of extrema”, Uspekhi Mat. Nauk, 35:6(216) (1980),  11–46  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:6 (1980), 11–51  isi
1978
7. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “Conditions of high order for a local minimum in problems with constraints”, Uspekhi Mat. Nauk, 33:6(204) (1978),  85–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 97–168
1977
8. N. P. Osmolovskii, “Systems of linear inequalities on a convex set”, Uspekhi Mat. Nauk, 32:2(194) (1977),  223–224  mathnet  mathscinet  zmath
1975
9. N. P. Osmolovskii, “Second-order conditions for a weak local minimum in an optimal control problem (necessity, sufficiency)”, Dokl. Akad. Nauk SSSR, 225:2 (1975),  259–262  mathnet  mathscinet  zmath
1973
10. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “On necessary and sufficient conditions for a local minimum in a problem with constraints”, Dokl. Akad. Nauk SSSR, 210:5 (1973),  1022–1025  mathnet  mathscinet  zmath

2002
11. V. L. Bodneva, V. G. Boltyanskii, I. M. Gel'fand, V. V. Dicusar, A. V. Dmitruk, A. D. Ioffe, V. L. Levin, Ya. M. Kazhdan, N. P. Osmolovskii, V. M. Tikhomirov, G. M. Henkin, “Aleksei Alekseevich Milyutin (obituary)”, Uspekhi Mat. Nauk, 57:3(345) (2002),  137–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 577–580  isi
1974
12. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “Поправки к статье “О необходимости и достаточных условиях локального минимума в задаче с ограничениями” (ДАН, т. 210, № 5, 1973 г.)”, Dokl. Akad. Nauk SSSR, 214:6 (1974),  736  mathnet

Presentations in Math-Net.Ru
1. Квадратичные условия оптимальности для ломаных экстремалей и разрывных управлений
N. P. Osmolovskii
Geometric theory of optimal control
June 3, 2020 16:45
2. Правило множителей Лагранжа в общей задаче на экстремум с бесконечным числом ограничений
A. V. Dmitruk, N. P. Osmolovskii
International conference "Systems Analysis: Modeling and Control" in memory of Academician A. V. Kryazhimskiy
June 1, 2018 12:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020